ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Method of moments estimators and multi-step MLE for Poisson processes

Dabye, A. S. and Gounoung, A. A. and Kutoyants, Yu. A. (2018) Method of moments estimators and multi-step MLE for Poisson processes. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (4). pp. 31-45. ISSN 00002-3043

[img] PDF
Download (2438Kb)
    Item Type: Article
    Uncontrolled Keywords: inhomogeneous Poisson process; Method of moments estimator; consistency; asymptotic normality; asymptotic efficiency; multi-step MLE
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 26 Sep 2018 10:46
    Last Modified: 26 Sep 2018 10:46
    URI: http://mathematics.asj-oa.am/id/eprint/2615

    Actions (login required)

    View Item